# SDR HALA0000247

- Difficulty date: August 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 153 - HNL - HEARD LOUD BANG/THUMP FROM NOSE WHEEL WELL AREA.  RETURNED TO HNL WHERE AND UNEVETFUL LANDING WAS MADE.  FOUND RIGHT NLG BUNGEE SPRING BROKEN.  REPLACED SPRING PER MM 32-21-3.  INSPECTED NLG WHEEL WELL, CONDITION AND SECURITY CHECK OK.  OK FOR SERVICE.  (M)
